# SDR DHL200080305C

- Difficulty date: January 15, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 1746
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE MAIN CARGO FLOOR SUPPORT ANGLE BROKEN 1 AT STA 1746 BY L-26.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-2-0.
